# SDR DALA13020641809

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 48,666 hours, 11,390 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2L AND 4L EXT EMERGENCY DOOR LIGHTS INOPERATIVE.  INSPECTED AND FOUND LOOSE CONNECTOR AT SEAT ROW 22GF.  SECURED CONNECTOR AND PERFORMED A SUCCESSFUL OP TEST IAW AMM 33-51-00.
